# SDR SWAA991251

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 65C27095
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD CENTER AISLE EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM.
